Common fixed point theorems for mappings satisfying (E.A) -property in b-metric spaces


Creative Commons License

ÖZTÜRK V., Turkoglu D.

JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, vol.8, no.6, pp.1127-1133, 2015 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 6
  • Publication Date: 2015
  • Doi Number: 10.22436/jnsa.008.06.21
  • Journal Name: JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1127-1133
  • Keywords: Common fixed point, (E.A) -property, b-metric space

Abstract

In this paper, we give a fixed point theorem and some results for mappings satisfying (E.A)- roperty in b-metric spaces. (C) 2015 All rights reserved.